# SDR SWAA2019041031577

- Difficulty date: April 4, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 22,477 hours, 9,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Pulled
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SAFETY STRAP PULLED OUT OF SIDEWALL.     / INSTALLED PULLED SNAP IAW CMM.
